Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 21, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 3, 2006, 1:44 PM CST for Tensas Parish, Louisiana; Claiborne County, Jefferson County, Mississippi. It was in force for 78 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 3, 2006, 1:44 PM CST (19:44 UTC)
- Expired
- Feb 3, 2006, 3:02 PM CST
- In force
- 78 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Tensas Parish, LA, Claiborne County, MS, Jefferson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 3, 2:15 PM CST | HAIL 1.75 | 15 W St. Joseph, LA | GOLF BALL SIZED HAIL BROKE WINDOWS. |
| Feb 3, 2:25 PM CST | HAIL 1.5 | St. Joseph, LA | |
| Feb 3, 2:40 PM CST | HAIL 1.25 | Port Gibson, MS | HAIL COVERED THE GROUND. |
| Feb 3, 2:40 PM CST | HAIL 1.75 | 2 S Port Gibson, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 3, 12:10 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 031945
SVRJAN
LAC107-MSC021-063-032115-
/O.NEW.KJAN.SV.W.0021.060203T1944Z-060203T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
144 PM CST FRI FEB 3 2006
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN TENSAS PARISH IN NORTHEAST LOUISIANA
SOUTHERN CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI
JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI
* UNTIL 315 PM CST
* AT 144 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED
18 MILES WEST OF WATERPROOF...OR ABOUT 18 MILES SOUTH OF
WINNSBORO...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WATERPROOF BY 210 PM CST
ST. JOSEPH BY 220 PM CST
ALCORN STATE UNIVERSITY BY 230 PM CST
FAYETTE BY 240 PM CST
PORT GIBSON BY 245 PM CST
UNION CHURCH BY 305 PM CST
LAT...LON 3172 9126 3176 9134 3177 9155 3200 9148
3206 9148 3198 9072 3184 9073 3182 9075
3163 9075
$$
CRAVEN3 follow-up statements
000
WWUS54 KJAN 032015
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
213 PM CST FRI FEB 3 2006
LAC107-MSC021-063-032115-
/O.CON.KJAN.SV.W.0021.000000T0000Z-060203T2115Z/
TENSAS LA-JEFFERSON MS-CLAIBORNE MS-
213 PM CST FRI FEB 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR CLAIBORNE AND JEFFERSON COUNTIES...AND TENSAS PARISH...
AT 211 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A VERY SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM
WAS LOCATED NEAR ST. JOSEPH...OR ABOUT 17 MILES SOUTHWEST OF GRAND
GULF...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ALCORN STATE UNIVERSITY BY 225 PM CST
PORT GIBSON BY 235 PM CST
HERMANVILLE BY 245 PM CST
HAIL UP TO GOLFBALL SIZE HAS BEEN REPORTED IN WISNER IN FRANKLIN
PARISH WITH THIS STORM. HOWEVER...THIS STORM WILL LIKELY PRODUCE
MUCH LARGER HAIL DRIVEN BY HIGH WINDS. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3172 9126 3176 9134 3180 9139 3194 9138
3204 9128 3198 9072 3184 9073 3182 9075
3163 9075
$$
CRAVEN000
WWUS54 KJAN 032033
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
232 PM CST FRI FEB 3 2006
LAC107-032042-
/O.CAN.KJAN.SV.W.0021.000000T0000Z-060203T2115Z/
TENSAS LA-
232 PM CST FRI FEB 3 2006
...THE SEVERE THUNDERSTORM WARNING FOR TENSAS PARISH IS CANCELLED...
THE STORM HAS MOVED EAST OF THE PARISH.
LAT...LON 3168 9103 3171 9107 3188 9114 3197 9113
3202 9106 3198 9072 3184 9073 3182 9075
3163 9075
$$
MSC021-063-032115-
/O.CON.KJAN.SV.W.0021.000000T0000Z-060203T2115Z/
JEFFERSON MS-CLAIBORNE MS-
232 PM CST FRI FEB 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR CLAIBORNE AND JEFFERSON COUNTIES...
AT 228 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR PORT GIBSON...OR ABOUT 7 MILES SOUTH OF GRAND GULF...
MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HERMANVILLE BY 245 PM CST
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3168 9103 3171 9107 3188 9114 3197 9113
3202 9106 3198 9072 3184 9073 3182 9075
3163 9075
$$
CRAVEN000
WWUS54 KJAN 032102
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CST FRI FEB 3 2006
MSC021-063-032112-
/O.CAN.KJAN.SV.W.0021.000000T0000Z-060203T2115Z/
JEFFERSON MS-CLAIBORNE MS-
302 PM CST FRI FEB 3 2006
...THE SEVERE THUNDERSTORM WARNING FOR CLAIBORNE AND JEFFERSON
COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST INTO COPIAH COUNTY.
LAT...LON 3168 9103 3171 9107 3188 9114 3197 9113
3202 9106 3198 9072 3184 9073 3182 9075
3163 9075
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 10:28 AM CST, 3 hours 16 minutes earlier.
Area forecast discussion, Feb 3, 10:28 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1028 AM CST FRI FEB 3 2006 .DISCUSSION...THE DENSE FOG ADVISORY HAS EXPIRED....BUT THERE STILL WILL BE AREAS OF PATCH FOG THAT WILL BURN OFF IN THE NEXT HOUR OR SO. SHOWERS AND THUNDERSTORMS ARE APPROACHING OUR ARKANSAS COUNTIES AND THIS SHOULD INCREASE DURING THE EARLY AFTERNOON HOURS. EXPECT MOST OF THE ACTIVITY TO BE ELEVATED...BUT WITH STEEP LAPSE RATES OF NEAR 7.0 TO 7.5 C/KM...STRONG DEEP LAYER SHEAR...AND STRONG ASCENT WITH THE 500MB SHORT WAVE...SOME OF THE STORMS MAY BE SEVERE WITH THE MAIN CONCERN BEING LARGE HAIL. AS FAR AS THE REST OF THE FORECAST GOES CURRENT HOURLY TEMPERATURES LOOK ON TRACK AND 100 POPS AREA ALREADY IN THE NORTHWEST ZONES. HAVE ALREADY UPDATED AND TRANSMITTED THE GRIDS AND ZONES TO TAKE OUT DENSE FOG ADVISORY. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 38 52 33 / 74 76 3 0 MERIDIAN 68 37 51 29 / 47 75 3 0 VICKSBURG 61 38 53 32 / 98 59 3 0 HATTIESBURG 77 43 60 35 / 34 47 3 0 NATCHEZ 68 40 58 36 / 62 47 3 0 GREENVILLE 59 37 52 32 / 100 61 3 0 GREENWOOD 62 37 47 29 / 100 94 3 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15
Hazardous weather outlook, Feb 3, 6:09 AM CST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 0609 AM CST FRI FEB 03 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 041209- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 0609 AM CST FRI FEB 03 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... A STRONG DISTURBANCE WILL APPROACH THE REGION THIS AFTERNOON AND BRING ABOUT THE RISK FOR SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING HOURS. THIS STRONG DISTURBANCE IS ALREADY SPREADING COLD TEMPERATURES ALOFT OVER THE REGION. AS THIS FEATURE NEARS THE LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON...INTENSE LIFT WILL DEVELOP OVER CENTRAL PORTIONS OF THE AREA. THIS LIFT WILL CLASH WITH INCREASING MOISTURE A FEW THOUSAND FEET OFF THE GROUND AND CAUSE THUNDERSTORMS TO DEVELOP. THESE THUNDERSTORMS WILL DEVELOP IN AN ATMOSPHERE THAT WILL SUPPORT LARGE HAIL WITH THE STRONGER STORMS. AT THIS TIME...A CORRIDOR FROM VICKSBURG TO LOUISVILLE SEEM TO HAVE THE HIGHEST POTENTIAL FOR SEEING HAIL WITH ANY STORM. AREAS AROUND THAT CORRIDOR STILL HAVE THE POTENTIAL TO SEE SEVERE WEATHER...JUST THE PROBABILITIES ARE A BIT LOWER. AT THIS TIME...NICKEL TO QUARTER SIZED HAIL WILL BE THE MAIN FOCUS WITH A FEW LARGER HAIL STONES NOT OUT OF THE QUESTION. THIS ACTIVITY IS EXPECTED TO OCCUR BETWEEN 2 AND 8 PM WITH THE ACTIVITY FIRST DEVELOPING ACROSS THE WEST AND SPREADING EAST NORTHEAST THROUGH THE AFTERNOON. ALL ACTIVITY AND PRECIPITATION IS EXPECTED TO EXIT THE REGION BETWEEN 8 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED AFTERNOON AND EARLY EVENING. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Feb 3, 10:55 AM CST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 AM CST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HAIL ACKERMAN 33.31N 89.17W
02/02/2006 0.75 INCH CHOCTAW MS LAW ENFORCEMENT
&&
GERARDSpecial weather statement, Feb 3, 11:13 AM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1113 AM CST FRI FEB 3 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037- 040>044-047>049-053-054-059>061-031900- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES- ATTALA-ISSAQUENA-SHARKEY-YAZOO-LEAKE-WARREN-HINDS-RANKIN- CLAIBORNE-COPIAH-JEFFERSON-ADAMS- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...GREENVILLE... BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...KOSCIUSKO...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE 1113 AM CST FRI FEB 3 2006 ...THUNDERSTORMS WITH THREAT OF HAIL WILL BE INCREASING ALONG AND WEST OF INTERSTATE 55 DURING THE MIDDAY HOURS... AT 11 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS FORMING RAPIDLY FROM EAST TEXAS INTO NORTHERN LOUISIANA GENERALLY ALONG AND SOUTH OF INTERSTATE 20. THESE STORMS SHOULD MOVE RAPIDLY ACROSS THE ARKLAMISS THIS AFTERNOON AND SHOULD REACH THE GRENADA...JACKSON...AND BROOKHAVEN AREAS BETWEEN 1 AND 3 PM CST. THE PRIMARY THREAT FROM THESE STORMS WILL BE HAIL. SOME OF THE STORMS ARE EXPECTED TO PRODUCE LARGE HAIL OF PENNY TO QUARTER SIZE...THOUGH STONES AS LARGE AS GOLFBALLS CAN NOT BE RULED OUT. THESE STORMS AND THE THREAT OF SEVERE WEATHER SHOULD SPREAD INTO EASTERN AND SOUTHEAST MISSISSIPPI DURING THE LATE AFTERNOON HOURS. CRAVEN
Special weather statement, Feb 3, 12:07 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1207 PM CST FRI FEB 3 2006 LAZ023-031915- FRANKLIN- INCLUDING THE CITY OF...WINNSBORO 1207 PM CST FRI FEB 3 2006 ...STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL MOVING TOWARD WINNSBORO... AT 1203 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL IN FRANKLIN PARISH. THE STORM WAS MOVING EAST NORTHEAST AT 25 MPH AND SHOULD MOVE ACROSS THE WINNSBORO AREA AROUND 1230 PM. CRAVEN
Local storm report, Feb 3, 1:30 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
130 PM CST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL TALLULAH 32.41N 91.19W
02/03/2006 0.75 INCH MADISON LA LAW ENFORCEMENT
0115 PM TSTM WND GST TALLULAH 32.41N 91.19W
02/03/2006 70 MPH MADISON LA LAW ENFORCEMENT
&&
GERARDLocal storm report, Feb 3, 1:36 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM HAIL 7 W WINNSBORO 32.16N 91.84W
02/03/2006 0.75 INCH FRANKLIN LA LAW ENFORCEMENT
IN THE LIDDIEVILLE COMMUNITY.
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 12:26 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 34 min |
| Feb 3, 12:46 PM CST | Severe Thunderstorm Warning | JAN | Tensas | 28 min |
| Feb 3, 12:52 PM CST | Severe Thunderstorm Warning | JAN | Madison | 53 min |
| Feb 3, 1:05 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 55 min |
| Feb 3, 1:15 PM CST | Tornado Warning | JAN | Madison | 39 min |
| Feb 3, 1:50 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 44 min |
| Feb 3, 12:09 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 66 min |
| Feb 3, 12:17 PM CST | Severe Thunderstorm Warning | JAN | Washington | 28 min |
| Feb 3, 1:25 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 65 min |
| Feb 3, 2:04 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 41 min |
| Feb 3, 2:14 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 46 min |
| Feb 3, 2:40 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah | 65 min |
| Feb 3, 2:44 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 61 min |
| Feb 3, 3:00 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes | 60 min |
| Feb 3, 3:16 PM CST | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 74 min |
| Feb 3, 3:32 PM CST | Severe Thunderstorm Warning | JAN | Simpson | 2 hr |
| Feb 3, 3:57 PM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 63 min |
| Feb 3, 4:12 PM CST | Severe Thunderstorm Warning | JAN | Neshoba | 48 min |
| Feb 3, 4:18 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Smith | 57 min |
| Feb 3, 4:20 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 55 min |
| Feb 3, 4:28 PM CST | Severe Thunderstorm Warning | JAN | Simpson, Smith | 17 min |
| Feb 3, 4:43 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 47 min |
| Feb 3, 4:51 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones | 54 min |
| Feb 3, 4:59 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee | 61 min |
| Feb 3, 5:00 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 60 min |
| Feb 3, 5:16 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 59 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Severe Thunderstorm Warnings in Louisiana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.